# SDR CA960320528

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Nr 4 Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)CLASS 1 ECAM MESSAGE "FLIGHT CONTROL FAULT" CARRIED OUT ECAM ACTION, LANDED FLAPLESS. MAINTENANCE INVESTIGATION FOUND HYDRAULIC LINE TO LEFT #4 SPOILER LEAKING. NEW LINE FABRICATED & INSTALLED. SYSTEM TOPPED AND OPERATIONALLY CHECKED.
